# SDR AT0700014

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CAM CUTOUT CRACK.  INSTALLED ANGLE REPAIR 2024T3 .063 X 30 X 7.0 PER B717 SRM 52-30-02 FIG 201 REPAIR 4.
